# SDR ALG2005F00093

- Difficulty date: November 28, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N515AL
- Make and model: Urocop EC120B
- Aircraft serial: 1165
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Pressure Switch
- Part number: G1130043180
- Condition: Inoperative
- Location: Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFLIGHT, THE CAUTION WARNING TONE SOUNDED.  WHEN LANDING, THE MGB CHIP LIGHT ILLUMINATED.  REMOVED AND REPLACED TRANSMISSION PRESSURE SWITCH IAW MM.  CHECKED GOOD.  (K)
